MathSciNet Relay Station
MathSciNet bibliographic data
MR553388 (81a:54039) 54G20 (54H13)
Roitman, J. Easy $S$ and $L$ groups. Proc. Amer. Math. Soc. 78 (1980), no. 3, 424–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement